# SDR SCNA20230718203

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 63,107 hours, 33,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 702131: DOOR 2L PARTIALLY OPENED WITH SLIDE ARMED. - - - RESOLUTION: PERFORMED ESCAPE SLIDE PACK CHECK ON 2L DOOR SLIDE. REF AMM 25-66-02. NO DEFECTS NOTED.
